# SDR DXTA2022021156550

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 13,057 hours, 9,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WITH THE BATTERY SWITCH ON AND EMER LIGHT SWITCH IN THE ARMED POSITION, THE REAR HALF OF THIS PLANE'S EMER LIGHTS REMAIN ILLUMINATED (THEY ARE SUPPOSED TO BE OFF). THE FRONT HALF OF THE PLANE'S EMER LIGHTS ARE OFF.///SIGN-OFF///RESET INERTIA SWITCH.  CORRECTED DISCREPENCY.  WORK PERFORMED PER 560XL MM 33-50-00.  OPS CHECK GOOD.
